# SDR CALA2013111492914

- Difficulty date: November 5, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 43,898 hours, 17,948 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Condition: Excess Play
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TARGET 24 GA LINKAGE HAS EXCESSIVE PLAY CAUSING TARGET POSITION TO BE OUT OF RANGE.  REMOVED TARGET LINKAGE & SUPPORT, REPLACED LINK & SUPPORT ASSEMBLY FULL GEAR SWING, NORMAL OPERATION.
